Social Anxiety Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
20 Posts
Discussion Starter · #1 ·
I've been on various SSRI's over the last 13 months and have been on Paxil for the last 5 or so months. Paxil has done nothing for my SA and I've gradually gone down from 40mg to 30mg to 20mg to 10mg over the last few weeks and have been off the drug completely for the last two days. I can honestly say I feel better. I am not as tired, I am more motivated and generally just feel better. No more of these SSRI's for me thank you very much. I realize they help some people and those people should certainly continue to take these drugs. But in my case, I'll just stick to Adderall XR for now.
 

·
Beautiful Mess
Joined
·
1,284 Posts
I am sorry you had that experience. Paxil has been my wonder drug.
 

·
Registered
Joined
·
154,235 Posts
Paxil has helped me out, but the somnolence (drowsiness) was really an issue. I am now more sensitive to caffeine than I was and am just now adjusting to using less so I can sleep more.
 

·
Banned
Joined
·
1,376 Posts
when you say SSRIs do you mean all antidepressants? its supposed to mean the prozac type only
if they were all prozac type did any of them work, if not there a re still many other types to try

sadly many docs prescribe prozac type only and never try the other types of antidepressants if they dont work
 

·
Registered
Joined
·
258 Posts
I've used the generic for Paxil for over 9 years now. (Paroxetine) I guess my brain got bored with it. My Head Doctor weined me off it. My last pill was last Monday. My brain seems to be in a daze with an occasional brain reboot that seems to last just a second. My legs, feet, arms, fingers and head seem to have a tingle.

I'm taking Pristiq now. He said the side effects of this drug my be a higher heart rate. I don't have that.

I think it's ledgible now. I forget to type words and spelling is a chore for me.
Please excuse the way I desribe things. But that's how I view it. Just a simple guy here.
 

·
Registered
Joined
·
2,403 Posts
I'm taking Pristiq now. He said the side effects of this drug my be a higher heart rate. I don't have that.
In general drugs with a stronger action on norepinephrine like Milnacipran or Reboxetine tend to have this side effect (tachycardia) more often then Effexor / Pristiq.
 

·
Registered
Joined
·
258 Posts
Wow, Cool!

Thank you for your knowledge.
 

·
Registered
Joined
·
472 Posts
I've tried most of them and hate them all. I hate the side effects. I hate going off of them. I hate being more talkative on them, less talkative, tired, gain weight, lose weight, sleep to much, sleep to little.

I hated Paxil . Iwasn't depressed and I wasn't that anxious but I didn't feel like doing anything productive. I just goofed off. It was really hard for me to focus in and buckle down and get things done.
 
1 - 10 of 10 Posts
Top